Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: L. Asimow and A. J. Ellis
Title: Convexity theory and its applications in functional analysis
Additional book information: Academic Press, London, v + 266 pp., $56.00. ISBN 0-1206-5340-0.

Review Information:

Reviewer: Fred Shultz
Journal: Bull. Amer. Math. Soc. 8 (1983), 391-395
DOI: https://doi.org/10.1090/S0273-0979-1983-15140-6